# SDR DALA2023041302934

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 110,051 hours, 16,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 SEAT 24F EMERGENCY PATH LIGHT INOP. CORRECTIVE ACTION: FOUND SEAT 24F EMERGENCY ESCAPE PATH LIGHT INOP. WIRE PULLED FROM SOCKET. PER SWPM 20-42 REPAIRED WIRE TO MATE-N-LOK CONNECTOR. OPS NORMAL. OK FOR SVC. (9896962)
